CSN Login
Members Online: 13

You are here

Dizzy much? Light headed? read on..

SuzJ
Posts: 299
Joined: Mar 2017

Apparently I have a little discussed, only recently found side effect of radiation.

 

Its called Baroreceptor Dysfunction. You (we) have 2 Baroreptors, with 1 being on our carotids. These can be damaged (same as a thyroid) during radiation.

 

So questions are, how does your blood pressure run? 

Do you get faint on standing, or sitting from lying? (these are called orthostatic changes)

Do you get light headed when you have to reach over your head - believe it or not, that has a name - clotheshanger syndrome..

 

The Nephrology dept, are the go to people for this, I now get to add another med to my growing pile, one to increase my BP, which will be replaced with Ritalin - which, I see as a win/win, because it'll help with chemo brain. (Ritalin's side effects are increased BP)

 

This is just an FYI, for those that can't control BP with drinkling gallons etc. Baroreceptor Dysfunction apparently also causes High BP spikes.

Subscribe to Comments for "Dizzy much? Light headed? read on.."